Bäcklund transformations of linear Weingarten surfaces in Minkowski three-space

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

The classical Bäcklund transformation, which transforms surfaces of constant negative curvature, has been extended to surfaces in Minkowski three-space. In this article the tangency requirement of the Bäcklund transformation is relaxed to obtain a transformation of surfaces of Minkowski three-space with mean and Gaussian curvatures satisfying a linear relationship.

Original languageEnglish (US)
Pages (from-to)4719-4724
Number of pages6
JournalJournal of Mathematical Physics
Volume35
Issue number9
DOIs
StatePublished - Jan 1 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Bäcklund transformations of linear Weingarten surfaces in Minkowski three-space'. Together they form a unique fingerprint.

  • Cite this